Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Errata, volume 85; Errata, volume 88


Journal: Trans. Amer. Math. Soc. 89 (1958), 559-559
DOI: https://doi.org/10.1090/S0002-9947-58-99975-6
Original Article: Trans. Amer. Math. Soc. 88 (1958), 288-300.
Original Article: Trans. Amer. Math. Soc. 85 (1957), 406-427.
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-58-99975-6
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society